Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ K\sb{i}$ of upper triangular matrix rings


Authors: R. Keith Dennis and Susan C. Geller
Journal: Proc. Amer. Math. Soc. 56 (1976), 73-78
MSC: Primary 18F25
DOI: https://doi.org/10.1090/S0002-9939-1976-0404392-5
MathSciNet review: 0404392
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Standard techniques are used to compute $ {K_i}(i = 0,1,2)$ of generalized triangular matrix rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25

Retrieve articles in all journals with MSC: 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0404392-5
Keywords: $ {K_2},{K_1},{K_0}$, algebraic $ K$-theory, triangular matrix rings
Article copyright: © Copyright 1976 American Mathematical Society